Critical sets in one-parametric mathematical programs with complementarity constraints

Share/Save/Bookmark

Bouza Allende, G. and Guddat, J. and Still, G.J. (2008) Critical sets in one-parametric mathematical programs with complementarity constraints. Optimization, 57 (2). pp. 319-336. ISSN 0233-1934

[img] PDF
Restricted to UT campus only
: Request a copy
244kB
Abstract:One-parametric mathematical programs with complementarity constraints are considered. The structure of the set of generalized critical points is analysed for the generic case. It is shown how this analysis can locally be reduced to the study of appropriate standard one-parametric finite problems. By applying the genericity result of the five types of Jongen, Jonker and Twilt for standard finite programs, we obtain a genericity result of the five types for one-parametric complementarity constrained problems. However, some effects differ from the situation in standard finite programming. The present investigations give the basis for path-following methods for solving one-parametric mathematical programs with complementarity constraints to be developed in the future.
Item Type:Article
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/62579
Official URL:http://dx.doi.org/10.1080/02331930701779955
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 254950